# SDR GAIA01212ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Cracked
- Location: Bs 720b
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT STRINGER 15L IS CRACKED AT BS 720B PLUS 15.  ACCOMPLISHED STRINGER REPAIR BS 720B PLUS 15 STRINGER 15L IAW B727 SRM 53-10-3 FIG 5.  (M)
